Show simple item record

dc.contributor.authorLyaghfouri, Abdeslem ( Orcid Icon 0000-0002-0957-9675 )
dc.contributor.authorSaadi, Abderachid ( Orcid Icon 0000-0002-3046-9526 )
dc.date.accessioned2021-12-06T14:55:57Z
dc.date.available2021-12-06T14:55:57Z
dc.date.issued2019-10-10
dc.identifier.citationLyaghfouri, A., & Saadi, A. (2019). Free boundary problems with Neuman boundary condition. Electronic Journal of Differential Equations, 2019(114), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15008
dc.description.abstractIn this work, we study the continuity of a free boundary in a class of elliptic problems, with a Neuman boundary condition. The main idea is to use a change of variable that reduces the problem to the one studied in [16].en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectFree boundaryen_US
dc.subjectNeuman boundary conditionen_US
dc.subjectChange of variableen_US
dc.titleFree boundary problems with Neuman boundary conditionen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record